# SDR CA991027006

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083081
- Condition: Failed
- Location: Cockpit
- Part time: 47,826 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) CAPTAIN'S MACH AIRSPEED INDICATOR CYCLING ZERO TO 450 FTS, CIRCUIT BREAKER RESET, INDICATION NORMAL.  ON TAKEOFF ROLL, AIRSPEED WENT U/S AGAIN, TAKEOFF ABANDONED, RETURNED TO RAMP.   MACH AIRSPEED INDICATOR REPLACED.
